Theodore Roosevelt Genius Prize Advisory Council Meeting

DRAFT Agenda

Nov 14-16, 2023

DAY 1 – Tuesday, November 14, 2023; 9:00am- 2:00 pm Eastern Time

Time	Event
9:00- 9:15	Welcome
	Roll Call & Introductions by Council Members
9:15 – 10:00	Opening Speakers
10:00 –10:15	Break
	Co-chairs
10:15	Co-chairs
30 mins	Update from <i>Protecting Endangered Species</i> Subcommittee Chair: Mr. Gaskamp
10:30-11:00	Background and focus of this competition.
	Presentation on winning innovation - Protecting Endangered Species
30 mins	Update from Promotion of Wildlife Conservation Subcommittee
11:00-11:30	Chair: Dr. Roth
	 Background and focus of this competition.
	Presentation on winning innovation- Promotion of Wildlife Conservation
11:30 – 12:00	Public comment
12:00 – 1:00	Lunch
30 mins	Introduction by <i>Promotion of Wildlife Conservation</i> Subcommittee
1:05-1:35	Chair: Dr. Roth
	Winner presentation
1:35-2:00	Council business and discussion
2:00	Adjourn-

DAY 2 – Wednesday, November 15, 2023; 9:00pm-4:00pm Eastern Time

Time	Event
9:00	Welcome Roll call & introductions by Council members Housekeeping
9:10	Panel discussion- Updates from winners from 2022 winners
10 min 10:10-10:20	Break
10:20	Co-Chairs
10:30	Update from Prevention of Wildlife Poaching and Trafficking Subcommittee Acting Chair: Ms. Segev • Background and focus of this competition. Presentation on winning innovation- Prevention of Wildlife Poaching and Trafficking
11:00	Introduction by <i>Prevention of Wildlife Poaching and Trafficking</i> Subcommittee Acting Chair: Ms. Segev Presentation on winning innovation- <i>Prevention of Wildlife Poaching and Trafficking</i>
11:30	Public comment
12:00-1:00	Lunch
1:05	 Subcommittee Update: Preventing Wildlife Trafficking and Poaching Promoting Nonlethal Human-Wildlife Conflict Reducing Human-Predator Conflict Protecting Endangered Species
1:35	Council business and discussion
2:15-2:30	Break
4:00	Closing and adjourn

DAY 3 – Thursday, November 16, 2022; 9:00 – 4:00pm Eastern Time

Time	Event
9:00	Welcome
	Housekeeping
	Roll call and introductions by Council members
9:25	Speaker
9:45	Co-Chair time
10:30-10:45	Break
10:45	Subcommittee Updates- continued
	 Promoting Wildlife Conservation
	Managing Invasive Species
11:30	Public comment
12:00-1:00	Lunch
1:00	Continued-Council business and discussion
2:15-2:30	Break
4:00	Closing and adjourn